Recherches sur diverses applications de l'Analyse infinitesimale à la théorie des Nombres. : Journal für die reine und angewandte Mathematik

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Recherches sur diverses applications de l'Analyse infinitesimale à la théorie des Nombres.

G. Lejeune Dirichlet

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1839, Issue 19, Pages 324–369, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1839.19.324, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Allen Shields
The Mathematical Intelligencer, 1989, Volume 11, Number 4, Page 7
[2]
Paul T. Bateman and Emil Grosswald
Journal of Number Theory, 1984, Volume 19, Number 3, Page 301

Comments (0)

Please log in or register to comment.